ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SRF-325 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "lymphadenopathy and capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, lymphadenopathy and capsular contracture, baker grade iv.
Event or Problem Description
Patient reported "swollen lymph nodes", "became sick", "rupture" and "pain".Later, healthcare professional reported lymphadenopathy, capsular contracture baker grade iv, asymmetry, "severe pain", ¿riding very high¿, "nipple slightly numb", "cool to the touch" and "tender".Surgical intervention: complete capsulectomy.This record is for the right side.The device has been explanted and replaced and replaced with a non-abbvie device.The device will not be returned.